# SDR AU970402

- Difficulty date: April 7, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-28-140
- System (JASC): 5342 · Fuselage, Stabilizer Attach Fittings
- Part: Bracket
- Part number: 6264504
- Condition: Corroded
- Location: Stab Attach
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) STABILISER FITTING BRACKET CORRODED BETWEEN BRACKET AND SKIN
